# SDR R61A201902190258

- Difficulty date: February 19, 2019
- Submitted: March 9, 2019
- Operation: Air carrier
- Aircraft: N645RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000064
- Aircraft time: 40,234 hours, 24,964 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: 17062701007
- Condition: Dented
- Location: Lt Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

***WHILE AIRCRAFT WAS OUT OF SERVICE FOR HEAVY CHECK*** LT HORIZONTAL STABILIZER LOWER SKIN BETWEEN RIB 11 AND 12 A DENT WAS FOUND. REPAIR WAS DONE IAW ETD2019-170-029194. AIRCRAFT REMAINS OUT OF SERVICE FOR HEAVY CHECK COMPLETION.
